# SDR QXEA2019081400316

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 42,454 hours, 44,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Valve
- Part number: 4100S03101
- Condition: Malfunctioned
- Location: Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION MODE FAILED. HELD AT 10000.  PRESSURIZATION GUAGES ERRATIC. RATE INDICATOR ROSE AND DROPPED 1000T TO 1000-.  NO CABIN PRESS CAUTION. MANUAL UNCONTROLLABLE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CPC SYSTEM IN CDS; FOUND FAULT CPC/OF VALVE DATA FAIL. IN FIM AT TASK 21-30-00-810-804, MCN 621190-2 REFERRED TO AMM TASK 52-31-26-790-801 INTEGRITY CHECK OF THE AFT CARGO DOOR, AND 52-11-31-790-801 CHECK OF THE MCD. THE MCD PASSED; THE AFT CARGO DOOR FAILED, AND DID NOT INFLATE.  FOUND THE AFT BAGGAGE DOOR SEAL CONTROL VALVE STICKING IN OPERTION. REPLACED THE AFT BAGGAGE DOOR SEAL CONTOL VALVE IAW Q400 AMM TASKS 52-31-31-000-801 AND 52-31-31-400-801. PERFORMED THE FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW TASK 21-31-00-720-801, FUNCTIONAL TEST GOOD. PERFORMED Q400 FIM TASK  21-30-00-810-804 PARA 1 & 2  AND 3.B.(1)-(4), NO RELATED MESSAGES NOTED, AND PAR 5A & B. RETURNED TO SERVICE.
